Am I making this up?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Veteran Member

Date Joined Feb 2007
Total Posts : 553
   Posted 6/23/2007 10:37 PM (GMT -6)   
On Thursday I was in meltdown mode.  I left work after only an hour or so.  I went to my phyc and picked up the script for the week off that he had offered in the regular visit the day before.  (BTW, have you noticed that the lowest days are the days following a therapist visit?)
I started Lamictal 25mgs (how do you pronounce that?)  That day when I got home.  It made me nauseous and dizzy the rest of the night.
Yesterday the medication only effected me that way for a couple of hours.  I felt more stable that day, but it could have also been that I was starting a new med and I am home from work for a while.  ( I have a high-stress job till August 16)
Today I feel like I may be faking it.  I feel fine.  I am home with my two year old.  I spent the day folding clothes and watching movies while she played nearby.  This happened last time I took time off of work.  I felt better while I did nothing, but as soon as I tried to do something that took concentration (like drive) I freaked out and had to hand it over.
This seems to be a pattern for me.  I feel better for a while, then try to return to life and I crash again.  I have a couple good days, then I crash.  I don't do what I read about BiPolor, but he diagnosed me with BP II, so it would be different.
I don't know, I just want it to work.  We have tried a few different meds for depression, and they didn't work.  As I learn more about depression I realize that I have been depressed nearly all my life.  This is the worst I have felt.  I was losing hope that I would ever feel better and I was considering suicide again.  (Did the phyc add meds just to give me hope and make me stop thinking that way?)
On Monday I double my Cymbalta to 60mgs, and in 14 days I double the Lamictal to 50mgs.  I also take Iron pills for anemia, cranberry pills as a dietary supplement (lots of UTI's) and claritin for allergies.  I never thought I would be a pill-popper.  I never used to like to take meds for a headache
To top it all off, I think I have hives from something.  (could be anything)  but they are getting worse.  I think I will go to the regular doc in the AM.  it is not the red rash, it is small fluid-filled bumps (not red) everywhere including my arms, legs, torso, face and scalp.  They itch. 
anyway, I just needed to lay this all out and see if you have any input.  I am young (28, everyone says I am young, I don't feel it) and kind of alone in this.  My parents don't get why I need to go to a doctor and why can't I just deal with it.  My husband was diagnosed BP I 7 years ago.  My symptoms don't compare to what he went through then, so I can't complain about it.
What do you think?
When you cannot stand, on whom do you lean?

Veteran Member

Date Joined Feb 2007
Total Posts : 553
   Posted 6/24/2007 12:16 AM (GMT -6)   
I don't have hives, I have chicken pox. This is the 3rd time ti get them. I'll be going to the doc for a 2nd opinion on Monday.
When you cannot stand, on whom do you lean?

Ellie 1
Veteran Member

Date Joined Apr 2005
Total Posts : 1291
   Posted 6/24/2007 7:27 PM (GMT -6)   
Make sure you let him know about the recent addition of lamictal. THE rash isn't the only one associated with the medication. There are several skin reactions, (non serious, that stop when you stop the med) that are also associated with the medication. Make sure you contact the dr. that prescribed that particular drug.
Good judgement comes from experience and alot of that comes from bad judgement.
You just have to accept that some days you're the pigeon, and some days you're the statue. 

olivia of course
Veteran Member

Date Joined Jul 2006
Total Posts : 1523
   Posted 6/25/2007 10:24 PM (GMT -6)   
When I was taking Lamictal, I had hives at one time, and also what looked like chicken pox.  I think I got mine mosly because I was out in the sun a lot.
But if you are really concerned, contact your doctor and have it checked out.

~~~ Olivia  ~~~
Moderator, Bipolar

"Don't let your yesterday, ruin your today"
"The moon if always full, think about it."
Dx:  Bipolar I (mixed-episodes), PTSD, Anxiety/Panic Disorder 
Current Meds:  Lithium 900mg, Geodon 60mg 2x/day, Ativan 1mg

Support HealingWell

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 20, 2016 4:35 PM (GMT -6)
There are a total of 2,709,101 posts in 298,775 threads.
View Active Threads

Who's Online
This forum has 153280 registered members. Please welcome our newest member, smalccdsza.
412 Guest(s), 19 Registered Member(s) are currently online.  Details
Chask, George_, don826, PeteZa, jboy145, super20dan, 0311, NostalgicCowboy, cherylfelice, Teamchris, Bohemond, smlafleur, Dazza, FSLondon, TilTheEndOfTime, Bobby Mac, Labradorite, JoanJet, Zzarth

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer